# SDR SWAA980216

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N358SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26595
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074923
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO DAL DUE TO NOT BEING ABLE TO MAINTAIN CABIN PRESSURE.  REPLACED NR 2 ENGINE BLEED AIR REGULATOR PER BOEING M/M.
